Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the classes of $\mathcal{L}^\lambda$, quasi- $\mathcal{L}^E$ and $\mathcal{L}^{\lambda,g}$ spaces


Author: María J. Rivera
Journal: Proc. Amer. Math. Soc. 133 (2005), 2035-2044
MSC (2000): Primary 46M05, 46A32
Published electronically: January 21, 2005
MathSciNet review: 2137869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The two better-known ways of understanding the notion of local unconditional structure allow us to define successive extensions of the well-known class of the $\mathcal{L}^p$ spaces of Lindenstrauss and Pelczynski. This paper also studies stability properties of these classes under ultrapowers, biduals and complemented subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46M05, 46A32

Retrieve articles in all journals with MSC (2000): 46M05, 46A32


Additional Information

María J. Rivera
Affiliation: Departamento de Matemática Aplicada, E.T.S.I. Agrónomos, Universidad Politécnica de Valencia, Camino Vera s/n, E-46022 Valencia, Spain
Email: mjrivera@mat.upv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07761-0
Keywords: Local theory, ultraproducts
Received by editor(s): September 30, 2003
Received by editor(s) in revised form: March 2, 2004
Published electronically: January 21, 2005
Additional Notes: This research was supported in part by MCYT DGI Project BFM 2001-2670.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.